# SDR 04FDEA01449

- Difficulty date: May 25, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 40,324 hours, 5,659 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - INBOARD FLAP AFT OUTBOARD HINGE - FOUND INBOARD PIVOT BORE HOLE CORRODED. CORROSION REMOVED AND FOUND EXCEEDED LIMITS AS PER CMM 57-52-03 PAGES 442 - 443. ORIGINAL DIAMETER= 1.187, FINAL DIAMETER= 1.252.  COMPLIED WITH FEDEX EA 1-5750-76714, WINGS - TRAILING EDGE & TRAILING EDGE DEVICES - RT INBOARD FLAP HINGE BRACKET REPAIR.
